MathSciNet Relay Station
MathSciNet bibliographic data
MR1976616 33C15 (33C10 34E20 41A30)
Dunster, T. M. Uniform asymptotic approximations for the Whittaker functions $M_{\kappa,i\mu}(z)$ and $W_{\kappa,i\mu}(z)$. Anal. Appl. (Singap.) 1 (2003), no. 2, 199–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement